# SDR 9622819883

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Augmentation Vlv
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE RIGHT ICE PROTECTION TEMPERATURE HIGH LIGHT ILLUMINATED.  FOLLOWED COM PROCEDURES AND LIGHT WENT OUT.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT AUGMENTATION VALVE AND ICE PROTECTION REGULATOR VALVE, OPERATIONAL CHECK OK.
